Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
Centers of discontinuous piecewise smooth quasi-homogeneous polynomial differential systems / Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
In this paper we investigate the center problem for the discontinuous piecewise smooth quasi-homogeneous but non-homogeneous polynomial differential systems. First, we provide sufficient and necessary conditions for the existence of a center in the discontinuous piecewise smooth quasi-homogeneous polynomial differential systems. [...]
2019 - 10.3934/dcdsb.2019150
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6495-6509  
2.
30 p, 1.1 MB Global dynamics of a SD oscillator / Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
In this paper we derive the global bifurcation diagrams of a SD oscillator which exhibits both smooth and discontinuous dynamics depending on the value of a parameter a. We research all possible bifurcations of this system, including Pitchfork bifurcation, degenerate Hopf bifurcation, Homoclinic bifurcation, Double limit cycle bifurcation, Bautin bifurcation and Bogdanov-Takens bifurcation. [...]
2018 - 10.1007/s11071-017-3979-y
Nonlinear dynamics, Vol. 91, issue 3 (Feb. 2018) , p. 1755-1777  

Vegeu també: autors amb noms similars
98 Chen, H.
1 Chen, H.R.V.
1 Chen, H.W.
1 Chen, H.Y.
2 Chen, Han Y. H.
1 Chen, Hsi-Chung
1 Chen, Hsi-Hsien
1 Chen, Hucheng
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.